# SDR MZZA2009120800122

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 32,947 hours, 12,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT STRINGER 26, BENEATH RT "Z" CHNL AT BAY 12, HAS CORROSION AT STRINGER AND AROUND RIVET BUCK TAILS FRONT TO REAR OF BAY 12.  REPAIRED PER SRM 53-00-53 REPAIR 1.
